# SDR V0XR20110211006

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 26,114 hours, 24,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DOUBLERS AT FR 20 AND 22 RY 479.0 ARE CORRODED BEYOND LIMITS.  REMOVED LOCATED, DRILLED, AND REPLACED 2 EA DOUBLERS IAW SRM 51-40-00 AND 51-40-07.
